Defays, D. Recherche des ultrametriques à distance minimum d’une similarite donnée. (French) Zbl 0332.62044 Bull. Soc. R. Sci. Liège 44, 330-343 (1975). MSC: 62H30 × Cite Format Result Cite Review PDF
Grosjean, P. V. Structures parallèles de la mécanique newtonienne et de la mécanique relativiste d’un fluide thermique. (French) Zbl 0327.76054 Bull. Soc. R. Sci. Liège 44, 213-232 (1975). MSC: 76Y05 × Cite Format Result Cite Review PDF
Borsenberger, Jean; Pecker, Jean-Claude; Vigier, Jean-Pierre Calcul et tables d’une intégrale utile dans l’interpretation de phénomènes voisins du bord solaire (ou stellaire). (French) Zbl 0326.65014 Bull. Soc. R. Sci. Liège 44, 706-716 (1975). MSC: 65D30 65Z05 × Cite Format Result Cite Review PDF
Dessard, A. Sur la dimension d’un espace à convexite. (French) Zbl 0326.52003 Bull. Soc. R. Sci. Liège 44, 695-697 (1975). MSC: 52A05 52A35 × Cite Format Result Cite Review PDF
Dessard, A. Généralisation d’un théorème de séparation franche dans un espace à convexite. (French) Zbl 0326.52002 Bull. Soc. R. Sci. Liège 44, 691-694 (1975). MSC: 52A05 × Cite Format Result Cite Review PDF
Bair, Jacques; Dessard, Andre Linear properties in topological convexity spaces. (English) Zbl 0325.52014 Bull. Soc. R. Sci. Liège 44, 558-561 (1975). MSC: 52A30 46A19 52A05 × Cite Format Result Cite Review PDF
Edelstein, M.; Fesmire, S. On the extremal structure and closure of sums of convex sets. (English) Zbl 0325.46002 Bull. Soc. R. Sci. Liège 44, 590-599 (1975). MSC: 46A03 52A05 46B99 × Cite Format Result Cite Review PDF
Bair, J. Une mise au point sur la décomposition des convexes. (French) Zbl 0323.52002 Bull. Soc. R. Sci. Liège 44, 698-705 (1975). MSC: 52A05 52A20 × Cite Format Result Cite Review PDF
Ver Eecke, Paul Equations différentielles totales dans les espaces vectoriels topologiques. (French) Zbl 0322.34047 Bull. Soc. R. Sci. Liège 44, 540-550 (1975). MSC: 34G99 34A12 × Cite Format Result Cite Review PDF
Narayanaswami, P. P. Bidual-dense locally convex spaces. (English) Zbl 0321.46002 Bull. Soc. R. Sci. Liège 44, 535-536 (1975). MSC: 46A03 46A20 × Cite Format Result Cite Review PDF
Halkowska, Katarzyna Congruences and automorphisms of algebras belonging to equational classes defined by non-trivializing equalities. (English) Zbl 0321.08002 Bull. Soc. R. Sci. Liège 44, 8-11 (1975). MSC: 08B99 × Cite Format Result Cite Review PDF
Gagneux, Gerard Un type d’inéquations variationnelles hyperboliques avec singularite. (French) Zbl 0319.49006 Bull. Soc. R. Sci. Liège 44, 189-197 (1975). MSC: 49J45 49J27 46E20 × Cite Format Result Cite Review PDF
Gerard, Paul; Rifaut, Evelyne Sur les solutions élémentaires des opérateurs matriciels de derivation fortement elliptiques. (French) Zbl 0319.35033 Bull. Soc. R. Sci. Liège 44, 344-353 (1975). MSC: 35J55 35E05 47F05 46F99 × Cite Format Result Cite Review PDF
Al-Salam, W. A.; Verma, A. Remarks on fractional q-integrals. (English) Zbl 0319.33010 Bull. Soc. R. Sci. Liège 44, 600-607 (1975). MSC: 33C05 44A15 26A33 × Cite Format Result Cite Review PDF
Knowles, Robert The strongest locally convex topology consistent with a Schauder basis. (English) Zbl 0318.46009 Bull. Soc. R. Sci. Liège 44, 165-168 (1975). MSC: 46A35 46A03 46A08 46A20 × Cite Format Result Cite Review PDF
Hansoul, Georges E. Quasi-ordered systems. II. (English) Zbl 0318.06022 Bull. Soc. R. Sci. Liège 44, 375-395 (1975). MSC: 06F05 × Cite Format Result Cite Review PDF
Hansoul, Georges E. Quasi-ordered systems. I. (English) Zbl 0318.06021 Bull. Soc. R. Sci. Liège 44, 91-103 (1975). MSC: 06F05 × Cite Format Result Cite Review PDF
Bair, J.; Moors, R. Généralisation de la version geométrique du théorème de Hahn-Banach. (French) Zbl 0317.52002 Bull. Soc. R. Sci. Liège 44, 555-557 (1975). MSC: 52A05 15A03 × Cite Format Result Cite Review PDF
Baptista-de-Campos, M. Une théorie axiomatique de la dimension. (French) Zbl 0317.18005 Bull. Soc. R. Sci. Liège 44, 176-188 (1975). MSC: 18E10 13D05 × Cite Format Result Cite Review PDF
Chawla, L. M. Exchange groups of automorphisms of algebras. (English) Zbl 0317.08004 Bull. Soc. R. Sci. Liège 44, 315-321 (1975). MSC: 08Axx 20E36 × Cite Format Result Cite Review PDF
Le Quang Chu Addendum to the note “Bounded perturbations of \(\Phi_+\) and \(\Phi_-\)-operators in locally convex spaces”. (English) Zbl 0316.47013 Bull. Soc. R. Sci. Liège 44, 537-539 (1975). MSC: 47A55 46A03 47A53 × Cite Format Result Cite Review PDF
Krivocheine, L. E.; Leung, K. V.; Mangeron, D.; Oguztoreli, M. N. Analyse mathématique. - Sur la détermination des solutions de certains systèmes intégrodifferentiels non linéaires aux opérateurs polyvibrants. (French) Zbl 0316.45024 Bull. Soc. R. Sci. Liège 44, 322-329 (1975). MSC: 45K05 × Cite Format Result Cite Review PDF
Lejeune, Yvon Noyau de Green du problème de la dérivée oblique pour l’opérateur des ondes dans un demi-espace. (French) Zbl 0316.35055 Bull. Soc. R. Sci. Liège 44, 572-589 (1975). MSC: 35L05 35A22 35C15 × Cite Format Result Cite Review PDF
Chevalier, J. Sur la régularité de la solution du problème de Cauchy abstrait faible. (French) Zbl 0316.34070 Bull. Soc. R. Sci. Liège 44, 551-554 (1975). MSC: 34G99 47D03 × Cite Format Result Cite Review PDF
Zafarani, Jafar A sufficient condition for the strict topology to be Mackey. (English) Zbl 0315.46004 Bull. Soc. R. Sci. Liège 44, 569-571 (1975). MSC: 46A08 28A10 46A40 46E10 × Cite Format Result Cite Review PDF
Gerard, P. Spaces of measures associated to a family of functions. (English) Zbl 0315.28007 Bull. Soc. R. Sci. Liège 44, 501-534 (1975). MSC: 28A20 60B10 28A10 46E25 × Cite Format Result Cite Review PDF
Krall, Allan M. An extension of a stability theorem of J. J. Wong. (English) Zbl 0314.34055 Bull. Soc. R. Sci. Liège 44, 173-175 (1975). MSC: 34D20 93D10 × Cite Format Result Cite Review PDF
Urwin, Kathleen M. Note on certain polynomial solutions of Heun’s equation and two confluent forms. (English) Zbl 0314.34010 Bull. Soc. R. Sci. Liège 44, 169-172 (1975). MSC: 34A05 34B30 26C05 42C05 × Cite Format Result Cite Review PDF
Mathar, R. Sur les suites de Laplace de periode six. (French) Zbl 0312.53007 Bull. Soc. R. Sci. Liège 44, 198-201 (1975). MSC: 53A25 53A20 × Cite Format Result Cite Review PDF
Doignon, J.-P. Separation franche dans un espace à convexite. (French) Zbl 0312.52005 Bull. Soc. R. Sci. Liège 44, 371-374 (1975). MSC: 52A05 × Cite Format Result Cite Review PDF
Dessard, A. Jonctions, extensions et opérateurs. (French) Zbl 0312.52004 Bull. Soc. R. Sci. Liège 44, 363-370 (1975). MSC: 52A05 × Cite Format Result Cite Review PDF
Bair, J.; Dessard, A. Propriétés du lattis des ensembles linéaires dans un espace à convexite. (French) Zbl 0312.52003 Bull. Soc. R. Sci. Liège 44, 202-208 (1975). MSC: 52A05 × Cite Format Result Cite Review PDF
Moors, R. A propos du théorème de Hahn-Banach. (French) Zbl 0312.52001 Bull. Soc. R. Sci. Liège 44, 396-400 (1975). MSC: 52A05 × Cite Format Result Cite Review PDF
Rosenlund, Stig I. On the \(M/M/m\) queue with finite waiting room. (English) Zbl 0309.60061 Bull. Soc. R. Sci. Liège 44, 42-55 (1975). MSC: 60K25 × Cite Format Result Cite Review PDF
Godeaux, Lucien Surface à sections hyperplanes canoniques. (French) Zbl 0309.14044 Bull. Soc. R. Sci. Liège 44, 5-7 (1975). MSC: 14N05 14J25 × Cite Format Result Cite Review PDF
Defays, D. Ultrametriques et rélations floues. (French) Zbl 0308.62049 Bull. Soc. R. Sci. Liège 44, 104-118 (1975). MSC: 62H30 × Cite Format Result Cite Review PDF
Bair, J.; Jongmans, F. De frictions internes en incidents de frontière. (French) Zbl 0308.46014 Bull. Soc. R. Sci. Liège 44, 63-71 (1975). MSC: 46A99 15A03 × Cite Format Result Cite Review PDF
Dessard, A. Quelques résultats dans les espaces à convexite. II. (French) Zbl 0307.52002 Bull. Soc. R. Sci. Liège 44, 72-90 (1975). MSC: 52A05 52A30 52-XX × Cite Format Result Cite Review PDF
Coquet, G.; Dupin, J. C. Sur les convexes solides (en liaison avec un article de J. T. Marti). (French) Zbl 0307.52001 Bull. Soc. R. Sci. Liège 44, 36-41 (1975). MSC: 52A05 46A40 × Cite Format Result Cite Review PDF
Le Quang Chu Bounded perturbations of \(\Phi_+\) and \(\Phi_-\)-operators in locally convex spaces. (English) Zbl 0307.47016 Bull. Soc. R. Sci. Liège 44, 28-35 (1975). MSC: 47A55 47A53 46A03 × Cite Format Result Cite Review PDF
Mathar, R. Sur certaines suites de congruences de droites. (French) Zbl 0306.53014 Bull. Soc. R. Sci. Liège 44, 56-62 (1975). MSC: 53A20 53A25 × Cite Format Result Cite Review PDF
Bantegnie, Robert Sur les cônes d’infinitude et les convexes ubiquitaires. (French) Zbl 0305.52001 Bull. Soc. R. Sci. Liège 44, 16-27 (1975). MSC: 52A05 52A20 46A03 12J15 × Cite Format Result Cite Review PDF
Floret, Klaus On the proof of the eigenfunction-expansion-theorem for self-adjoint operators. (English) Zbl 0305.47009 Bull. Soc. R. Sci. Liège 44, 12-15 (1975). MSC: 47A70 47B25 × Cite Format Result Cite Review PDF
Bair, J.; Jongmans, F. De l’art d’eriger sans peril des séparations branlantes. (French) Zbl 0304.52001 Bull. Soc. R. Sci. Liège 44, 354-362 (1975). MSC: 52A05 × Cite Format Result Cite Review PDF
Bair, J.; Jongmans, F.; Vangeldere, J. Avatars et prosperite du théorème de Hahn-Banach. (French) Zbl 0303.46005 Bull. Soc. R. Sci. Liège 44, 562-568 (1975). MSC: 46A20 52A05 × Cite Format Result Cite Review PDF